# SDR ALG2004F00039

- Difficulty date: June 29, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N3899C
- Make and model: Bell 206L-1
- Aircraft serial: 45596
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

N2 DROOPED ON TAKEOFF, N2 WILL BEEP TO 98 PERCENT THEN DROOPS TO 96 PERCENT ON TAKE OFF, LINEAR ACTUATOR BEEP IS FULL UP.  MAINTENANCE ADJUSTED N2 BEEP RANGE IAW 206L MM, OPS CHECK WAS GOOD.
